# SDR CALA2013061200392

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 34,870 hours, 14,043 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB SKIN PANEL SHOWS CRACK INDICATION C-SCAN STA 138.70, AREA MARKED, VERIFIED HFEC CRACK IN SIZE APPROX .75 IN LENGHT.  REPAIRED LOWER SKIN AT STA 138.70, REF SRM 55-10-01, REPAIR 11. F OR PARTIAL WORK ACCOMPLISHED.  NON ROUTINE 9605761 FOR ISSUED DIP AS REQUIRED BY STEP 5A ON PAGE 21-8, TABLE 204 OF SRM 55-10-01, REPAIR 11.
